RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 4, Number 4  


Khadzhumar Petrovich Dzebisov (on the occasion of his sixtieth birthday)
O. D. Algazin, V. I. Boganov, A. G. Kusraev, A. V. Latyshev, G. L. Lukankin, A. V. Nelaev
5
On some boundary value problems for a mixed equation with discontinuous coefficients in a rectangular domain
V. A. Eleev, Z. Kh. Zhemukhova
8
Boundary value problems for an ellipsoidally statistical equation
A. V. Latyshev, A. A. Yushkanov
19
An analytic solution of a general boundary value problem for the BKW-equation
G. L. Lukankin, A. V. Latyshev, S. V. Ryndina
33
he spatial Riemann problem for bicircular domains
G. L. Lukankin
39
The Riemann boundary value problem for functions of several complex variables holomorphic in multiply circular domains of $\mathbb C^n$
A. V. Nelaev
47
A nonlocal boundary value problem for a loaded equation of parabolic type
M. Z. Khudalov
59
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021